# SDR P7UR201506100001

- Difficulty date: June 10, 2015
- Submitted: June 10, 2015
- Operation: General aviation
- Filed by: PATS Aircraft, LLC, repair station P7UR116O
- Aircraft: N502BJ
- Make and model: Boeing 737-800
- Aircraft serial: 42215
- Aircraft time: 16 hours, 9 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Diaphragm
- Part number: 420603
- Condition: Swollen
- Location: Fuel Tank
- Part time: 2 hours, 2 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN THE AUXILIARY FUEL TANKS WERE REMOVED FROM THE ACFT, THE 42060-3 DIAPHRAGMS, ASSEMBLY OF THE 42060-19/-29 SELF SEALING BREAKAWAY VALVES, WERE FOUND TO BE SWOLLEN.
